In this page you can find the usual academic shameless self-promotion, also known as papers. For those really interested on reading them, I have included dvi, postcript and pdf versions.

  • (with Vitali Kapovitch) Restrictions on the geometry at infinity of nonnegatively curved Riemannian manifolds, Duke Mathematical Journal, volume 78, pp. 257-276  (1995): ps.
  • (with Peter Petersen) Rigidity in nonnegative curvature,Annales Scientifiques de L`Ecole Normale Superieure, volume 30, pp. 595-603 (1997): dvi,pdf,ps.
  • Improving the metric in an open manifold with nonnegative curvature,Proceedings of the American Mathematical Society, volume 126, pp. 1541-1545 (1998): dvi,pdf,ps.
  • (with Gerard Walschap) The metric projection onto the soul,Transactions of the American Mathematical Society, 352 (2000), pp.55-69: dvi,ps.
  • On the metric structure of open manifolds with nonnegative curvature, Pacific Journal of Mathematics, 196 (2000), pp.429-444: dvi,pdf,ps.
  • (with Gerard Walschap) Twisting and nonnegative curvature metrics on vector bundles over the round sphere, Journal of Differential Geometry 52 (2000), pp.189-202: dvi, pdf,ps.
  • Nonnegative curvature and normal holonomy in open manifolds, Contemporary Mathematics 258 (2000), pp.197-202: dvi,pdf,ps.
  • (with Valerii Berestovskii) A metric characterization of Riemannian submersions, Annals of Global Analysis and Geometry 18 (2000), pp.577-588: dvi,pdf,ps.
  • (with Gerard Walschap) Transitive holonomy and rigidity in nonnegative curvature, Mathematische Zeitschrift 237 (2001), pp.251-257: dvi,pdf,ps.
  • (with Lorenzo Sadun and Gerard Walschap) Parallel connections over symmetric spaces, Journal of Geometric Analysis, vol. 11 (2001), n. 2, pp. 265-281: dvi,pdf, ps.
  • Isometric immersions without positive Ricci curvature, Contemporary Mathematics, vol. 288 (2001), pp.339-342: dvi, pdf, ps.
  • (with Thomas Schick and Gerard Walschap) Bundles with spherical Euler class, Pacific Journal of Mathematics 207 (2002), no. 2, pp. 377--391: dvi, pdf, ps.
  • (with Gerard Walschap) When is a Riemannian submersion homogeneous?, Geometria Dedicata 125 (2007), pp. 47--52: dvi, pdf, ps.
  • (with Gerard Walschap) The dual foliation in open manifolds with nonnegative sectional curvature, Proceedings of the American Mathematical Society, 136 (2008), no. 4, pp. 1419--1425: dvi, pdf, ps.
  • (with Vicente Muñoz) Mikhail Gromov, a great geometer who could have been a Fields medallist, (Spanish) Gac. R. Soc. Mat. Esp. 12 (2009), no. 3, 573--589.: pdf.
  • (with Pablo Angulo) Cut and singular loci up to codimension 3, Annales de l'institut Fourier, 61 no. 4 (2011), p. 1655-1681, pdf.
  • (with Pablo Angulo) Balanced split sets and Hamilton Jacobi equations, Calculus of Variations and PDE's 40 (2011) nº 1-2, 223-252 pdf
  • (with Gerard Walschap) Submetries vs submersions, Revista Matemática Iberoamericana, 27 (2011) nº 2, 605-619  pdf
  • (with Gerard Walschap) The curvature operator at the soul, Illinois Journal of Mathematics, 56 (2012), nº 2, 301-306, pdf
  • (with Fernando Galaz-Garcí­a) Isometry groups of Alexandrov spaces, Bull. Lond. Math. Soc. 45 (2013), no. 3, 567-579, pdf
  • (with Pablo Angulo and Gerard Walschap) Twisted submersions in nonnegative sectional curvature. Arch. Math. (Basel) 101 (2013), no. 2, 171-180, pdf
  • (with Fernando Galaz-Garcí­aOn Three-Dimensional Alexandrov SpacesInternational Mathematics Research Notices (2015) no.14: pp.5560-5576.
    doi: 10.1093/imrn/rnu101, pdf
  • (with Pablo Angulo, Daniel Faraco and Alberto Ruiz) Obstructions to metrics with limiting Carleman weights, Analysis and PDE's, 9(3) (2016), 575–596 pdf.
  • (with Fernando Galaz-Garcí­aEvery point in a Riemannian manifold is critical, Calculus of Variations and PDE's, 2015, Volume 54, Issue 2, pp 2079-2084, pdf.
  • (with David González) Soft restrictions on positively curved Riemannian submersions, The Journal of Geometric Analysis, April 2016, Volume 26, Issue 2, pp 1442-1452, pdf.
  • (with Pablo Angulo and Daniel Faraco) Sufficient conditions for the existence of limiting Carleman weights, Forum of Mathematics Sigma,  Volume 5 2017, e7 pdf.
  • (with Qintao Deng , Fernando García-Galaz,and Michael Munn) Three-Dimensional Alexandrov spaces with positive or nonnegative Ricci curvature, Potential Anal. 48 (2018), no. 2, 223–238. pdf.
  • (with Frederick WilhelmFocal radius, rigidity and lower curvature bounds, Proceedings of the London Mathematical Society, Volume 116, Issue 6 (2018), 1519-1552 pdf.
  • (with Jaime Santos) On the isometry group of RCD*(K,N) spaces, Manuscripta Mathematica, Volume 158, Issue 3–4, pp 441–461, (2019) pdf.
  • (with Jian Ge and Pedro Solórzano) Riemannian rigidity of the parallel postulate in total curvature, Mathematische Annalen, 376(1), 177-185 (2020) pdf.
  • (with Fernando Galaz García and Jesús Nuñez Zimbrón) Sufficiently collapsed irreducible Alexandrov 3-spaces are geometric, to appear at Indiana University Mathematics Journal, pdf.
  • (with Frederick Wilhelm) Restrictions on submanifolds via focal radius bounds,  Mathematical Research Letters, Volume 27, Number 1, 115–139, 2020. pdf.
  • (with Frederick Wilhelm) A softer connectivity principle,  to appear at Communications in Analysis and Geometry, pdf.
  • (with Pablo Angulo-Ardoy, Daniel Faraco y Mikko Salo,) Limiting Carleman weights and conformally transversally anisotropic manifolds,  to appear at Transactions of the American Mathematical Society, pdf.
  • (with Fernando Galaz-García y Jesús Nuñez Zimbrón,) Collapsed three-dimensional Alexandrov spaces: a brief survey,  to appear at the London Mathematical Society Lecture Note Series.

Home | Teaching | Papers | Back